Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 73, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 10:40 PM CST for Phelps County, Pulaski County, Texas County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 10:40 PM CST (04:40 UTC)
- Expired
- Mar 11, 2006, 11:22 PM CST
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
Counties Phelps County, MO, Pulaski County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.7 hours before the alert went out and 347 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 120440
SVRSGF
MOC161-169-215-120530-
/O.NEW.KSGF.SV.W.0073.060312T0440Z-060312T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TEXAS COUNTY IN MISSOURI.
PULASKI COUNTY IN MISSOURI.
PHELPS COUNTY IN MISSOURI.
* UNTIL 1130 PM CST.
* AT 1036 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13
MILES SOUTHWEST OF FORT LEONARD WOOD...AND MOVING NORTHEAST AT 45
MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR FORT LEONARD WOOD BY 1050 PM CST.
THE TOWNS OF PLATO...ROBY AND EDGAR SPRINGS ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR
MISSOURI.
LAT...LON 3769 9225 3748 9226 3759 9177 3760 9182
3786 9182 3786 9203
$$
GAGAN2 follow-up statements
000 WWUS53 KSGF 120507 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1107 PM CST SAT MAR 11 2006 MOC169-215-120517- /O.CAN.KSGF.SV.W.0073.000000T0000Z-060312T0530Z/ PULASKI MO-TEXAS MO- 1107 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR TEXAS AND PULASKI COUNTIES HAS BEEN CANCELLED... AT 1102 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3786 9203 3760 9204 3760 9182 3786 9182 $$ MOC161-120530- /O.CON.KSGF.SV.W.0073.000000T0000Z-060312T0530Z/ PHELPS MO- 1107 PM CST SAT MAR 11 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PHELPS COUNTY UNTIL 1130 PM CST... AT 1102 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALD DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF ROLLA...AND MOVING NORTHEAST AT 45 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHWESTERN PHELPS COUNTY. LAT...LON 3786 9203 3760 9204 3760 9182 3786 9182 $$ GAGAN
000
WWUS53 KSGF 120522
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CST SAT MAR 11 2006
MOC161-169-215-120532-
/O.CAN.KSGF.SV.W.0073.000000T0000Z-060312T0530Z/
PHELPS MO-PULASKI MO-TEXAS MO-
1122 PM CST SAT MAR 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR TEXAS...PULASKI AND PHELPS
COUNTIES HAS BEEN CANCELLED...
AT 1117 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3769 9225 3748 9226 3759 9177 3760 9182
3786 9182 3786 9203
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 5:49 PM CST, 4 hours 51 minutes earlier.
Area forecast discussion, Mar 11, 5:49 PM CST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CST SAT MAR 11 2006 .UPDATE...MESOSCALE DISCUSSION. WAT VAP IMAGERY AND RUC INITIALIZATIONS OF MID LEVEL VORTICITY CONTINUE TO HIGHLIGHT AN ELONGATED SHEAR AXIS ORIENTED FROM THE SOUTHERN GREAT LAKES THROUGH EASTERN OKLAHOMA. SEVERAL IMPULSES ARE RIDING THIS SHEAR AXIS AND SHRA/TSRA CONTINUE TO DEVELOP FROM EXTREME NE OK/NW TX THROUGH SPRINGFIELD AND OSAGE BEACH AND POINTS TO THE EAST. THE SEVERE RISK WILL CONTINUE INTO THIS EVENING AND ANOTHER CONVECTION WATCH MAY BE NEEDED PAST THE 8PM EXPIRATION. GAGAN && .PREV DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... 00Z TAF PACKAGE CONCERNS REVOLVE AROUND CONTINUING CONVECTION ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS TO SOUTHWEST MISSOURI. TSRA CONTINUE TO REDEVELOP OVER NE OK AND RAPIDLY MOVE TO THE NORTHEAST. THE AXIS OF THIS CONVECTION HAS SHIFTED JUST TO THE EAST OF KJLN AND THE LATEST GUIDANCE SUGGESTS THAT KJLN SHOULD REMAIN JUST TO THE WEST OF THE CONVECTION THIS EVENING. HAVE EXTENDED DURATION OF TSRA AT KSGF THROUGH MUCH OF THIS EVENING AS CELLS REPEATEDLY MOVE OVER THE AREA. CONDITIONS OUTSIDE OF CONVECTION WILL REMAIN AT VFR...WITH IFR VIS AND MVFR CIGS ASSOCIATED WITH THE CONVECTION. THE AXIS OF PRECIP SHOULD SHIFT TO THE EAST OVERNIGHT...BRINGING A LULL IN ACTIVITY FROM THE EARLY MORNING HOURS THROUGH AT LEAST THE FIRST PART OF SUNDAY. HAVE RAMPED UP WIND SPEEDS AFTER 15Z SUNDAY WITH GUSTS UP TO 30KT. HAVE INCLUDED VCTS/CB AFTER 22Z...ALTHOUGH IT APPEARS THAT MUCH OF THE TSRA ACTIVITY SHOULD BE JUST AFTER THE VALID TAF TIME. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Mar 11, 9:28 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG LAKE SPRING 37.78N 91.68W
03/11/2006 DENT MO EMERGENCY MNGR
ROOF BLOWN OFF A HOUSE
&&
JAS/GHLocal storm report, Mar 11, 9:41 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM HAIL MONTREAL 37.97N 92.59W
03/11/2006 E0.25 INCH CAMDEN MO LAW ENFORCEMENT
&&
JAS/GHLocal storm report, Mar 11, 10:00 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1000 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL DEVILS ELBOW 37.85N 92.06W
03/11/2006 E1.00 INCH PULASKI MO EMERGENCY MNGR
&&
JAS/GHLocal storm report, Mar 11, 10:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL ANDERSON 36.65N 94.44W
03/11/2006 E1.75 INCH MCDONALD MO FIRE DEPT/RESCUE
HAIL BROKE THROUGH SKYLIGHT IN HOUSE
&&
JAS/GHLocal storm report, Mar 11, 10:28 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1028 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL LINDEN 37.05N 93.13W
03/11/2006 E1.75 INCH CHRISTIAN MO AMATEUR RADIO
&&
JAS/GHLocal storm report, Mar 11, 10:34 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM HAIL ROGERSVILLE 37.12N 93.06W
03/11/2006 E1.75 INCH WEBSTER MO PUBLIC
&&
JAS/GHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:00 PM CST | Tornado Warning | SGF | Howell, Texas | 45 min |
| Mar 11, 6:12 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 16 min |
| Mar 11, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Barry | 22 min |
| Mar 11, 6:15 PM CST | Tornado Warning | SGF | Greene | 28 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Webster | 26 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 40 min |
| Mar 11, 6:33 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| Mar 11, 6:35 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Mar 11, 6:40 PM CST | Severe Thunderstorm Warning | SGF | Dade | 22 min |
| Mar 11, 6:47 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 54 min |
| Mar 11, 6:53 PM CST | Severe Thunderstorm Warning | SGF | Polk | 39 min |
| Mar 11, 7:00 PM CST | Tornado Warning | SGF | Shannon | 45 min |
| Mar 11, 7:07 PM CST | Tornado Warning | SGF | Pulaski | 22 min |
| Mar 11, 7:18 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 26 min |
| Mar 11, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 52 min |
| Mar 11, 7:25 PM CST | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Mar 11, 7:29 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Mar 11, 7:29 PM CST | Tornado Warning | SGF | Phelps | 36 min |
| Mar 11, 7:36 PM CST | Severe Thunderstorm Warning | SGF | Dade | 54 min |
| Mar 11, 7:40 PM CST | Severe Thunderstorm Warning | SGF | Taney | 52 min |
| Mar 11, 7:56 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Mar 11, 7:59 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Mar 11, 8:08 PM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 55 min |
| Mar 11, 8:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 43 min |
| Mar 11, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 59 min |
| Mar 11, 8:28 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 23 min |
| Mar 11, 8:29 PM CST | Severe Thunderstorm Warning | SGF | Dade | 8 min |
| Mar 11, 8:31 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 31 min |
| Mar 11, 8:40 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 17 min |
| Mar 11, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 64 min |
| Mar 11, 8:45 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede | 34 min |
| Mar 11, 9:00 PM CST | Severe Thunderstorm Warning | SGF | Polk | 7 min |
| Mar 11, 9:12 PM CST | Severe Thunderstorm Warning | SGF | Miller | 23 min |
| Mar 11, 9:33 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 27 min |
| Mar 11, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 39 min |
| Mar 11, 9:54 PM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Mar 11, 9:57 PM CST | Severe Thunderstorm Warning | SGF | Dade, Polk | 48 min |
| Mar 11, 10:10 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Mar 11, 10:21 PM CST | Tornado Warning | SGF | Ozark, Taney | 39 min |
| Mar 11, 10:27 PM CST | Severe Thunderstorm Warning | SGF | Webster | 36 min |
| Mar 11, 10:57 PM CST | Tornado Warning | SGF | Ozark | 48 min |
| Mar 11, 11:07 PM CST | Tornado Warning | SGF | Howell | 68 min |
| Mar 11, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 46 min |
| Mar 11, 11:55 PM CST | Tornado Warning | SGF | Oregon | 57 min |
| Mar 11, 11:56 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 34 min |
| Mar 12, 12:01 AM CST | Severe Thunderstorm Warning | SGF | Taney | 59 min |
| Mar 12, 12:11 AM CST | Tornado Warning | SGF | Shannon | 33 min |
| Mar 12, 12:25 AM CST | Tornado Warning | SGF | Taney | 29 min |
| Mar 12, 12:27 AM CST | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
| Mar 12, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Ozark | 40 min |
| Mar 12, 1:03 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 30 min |
| Mar 12, 1:15 AM CST | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Mar 12, 1:21 AM CST | Severe Thunderstorm Warning | SGF | Wright | 27 min |
| Mar 12, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 35 min |
| Mar 12, 2:30 PM CST | Tornado Warning | SGF | Vernon | 30 min |
| Mar 12, 3:53 PM CST | Tornado Warning | SGF | Benton | 13 min |
| Mar 12, 4:13 PM CST | Tornado Warning | SGF | Morgan | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.